Stability in Functional Integro-differential Equations of Second Order with Variable Delay


Creative Commons License

Gözen M. , TUNÇ C.

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, vol.49, no.1, pp.66-89, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.5614/j.math.fund.sci.2017.49.1.7
  • Title of Journal : JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES
  • Page Numbers: pp.66-89

Abstract

In this paper, we investigate the stability of the zero solution of an integro-differential equation of the second order with variable delay. By means of the fixed point theory and an exponential weighted metric, we find sufficient conditions under which the zero solution of the equation considered is stable.